“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6894
School of Physics
  Title:   PP-Waves from Nonlocal Theories
  Author(s): 
1.  M. Alishahiha
2.  A. Kumar
  Status:   Published
  Journal: JHEP
  No.:  13
  Vol.:  09
  Year:  2002
  Pages:   031
  Supported by:  IPM
  Abstract:
We study the Penrose limit of ODp theory. There are two different PP-wave limits of the theory. One of them is a ten dimensional PP-wave and the other a four dimensional one. We observe the later one leads to an exactly solvable background for type II string theories where we have both NS and RR fields. The Penrose limit of different branes of string (M-theory) in a nonzero B/E field (C field) is also studied. These backgrounds are conjectured to provide dual description of NCSYM, NCOS and OM theory. We see that under S-duality the subsector of NCSYM4 and NCOS4 which are dual to the corresponding string theory on PP-wave coming from NCYM4 and NCOS4 map to each other for given null geodesic.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right